# SDR FDEA201908211990

- Difficulty date: August 21, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 56,838 hours, 13,096 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: ALC88851
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE - LEFT HAND IN BOARD ELEVATOR TOP SURFACE AT STATION XE=160.5 FOUND   DELAM. EMPENNAGE - LEFT HAND IN BOARD ELEVATOR TOP SURFACE REPAIRED AND SMOOTHEN AS   PER SRM 55-20-80-2R, REPAIR 2, PARAGRAPH 2A, FIGURE 201 AND THE E.A #1-5520-T0348878   PART 1.  REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
